MathSciNet Relay Station
MathSciNet bibliographic data
MR1781148 37K10 (35Q58 37K05)
Olver, Peter J.; Wang, Jing Ping Classification of integrable one-component systems on associative algebras. Proc. London Math. Soc. (3) 81 (2000), no. 3, 566–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement